# SDR HALA20251028332

- Difficulty date: October 27, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 46,819 hours, 7,310 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING APU OIL LEAKAGE INSPECTION, FOUND EXCESSIVE OIL IN OIL COOLER & OUTLET DUCT.  FOUND EXCESSIVE OIL DRIPPING FROM APU FUEL CONTROL UNIT. REMOVED AND REPLACED APU OIL COOLER PER AMM 49-91-44. REMOVED AND REPLACED APU FUEL CONTROL UNIT PER AMM 49-32-51. OPS & LEAK CHECK GOOD. A/C OK FOR SVC.
